2 doctors weighed in:

I noticed I been getting bruises for no reason does this a circulation problem?

2 doctors weighed in
Dr. Ester Kwok
Internal Medicine
1 doctor agrees

In brief: Not necessarily

Easy bruisability could indicate a bleeding disorder (factor deficiency, platelet abnormality or deficiency), a hormonal abnormality such as cushing's, side effects of medications such as aspirin, plavix, (clopidogrel) prednisone.
As one ages, there is less subdermal fat, and therefore people who are older may also normally bruise more easily.

In brief: Not necessarily

Easy bruisability could indicate a bleeding disorder (factor deficiency, platelet abnormality or deficiency), a hormonal abnormality such as cushing's, side effects of medications such as aspirin, plavix, (clopidogrel) prednisone.
As one ages, there is less subdermal fat, and therefore people who are older may also normally bruise more easily.
Dr. Ester Kwok
Dr. Ester Kwok
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors